some sort of peculiar movement/jerks
in various parts of body one at a time. Sometime in shoulders,sometimes in mouth, sometimes abdominal jerking.
His diagonosis is as follows:-
in the yr .2003. EEG was done. Result - Nothing was found.
Wilson's disease ( blood & urine ) done. Result Nothing Found.
Stool Test done. Result- Little-bit Acidic otherwise normal.
When in 2003 ,these jerks were very Vigorous.so treatment started by Doctor
by prescribing: DESVAL ER -1000 & TRIAMINC twice daily.
In 2004 end. This Desval ER -500 n Triaminc was advised.
But problem was not totally cured, it persist just 5%, i.e. occassional jerking OR Winking of eyes. or Jaws in mouth.
Whenever these JERKS/Tickling use to increase DRs. uses to increse the
DESVAL by 500 or 750 OR by TWICE daily or by 1000,, and treatment continues. Unfortunately my son never cured tottaly.
In 2005 when all of sudden Dr, decreased the DESVAL - ER by 250 once daily
it was found that his jerking has relapsed, started jerking vigourousely. but more than ever.
Therefore another NEUROLOGIST Dr. under his treatment changed the medicne. as follows.-
Desval Er 250 ALL twice daily. this continues. My son got relief
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.